# SDR QMLA2023061420048

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N779AL
- Make and model: Bell 407
- Aircraft serial: 53176
- Aircraft time: 10,995 hours, 33,056 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cell
- Part number: 407362632101
- Part serial: 0147
- Condition: Unknown
- Location: Aft Right Corner
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SMELL NOTED IN AIRCRAFT, AFTER INSPECTION NOTED VISIBLE LEAKAGE FROM THE AFT R/H CORNER OF FORWARD FUEL CELL.
